# SDR SWAA2012050803792

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 31,968 hours, 18,574 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 5769
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDED NOTED ELECTRICAL ODOR SHORTLY BEFORE LANDING.  NR 1 AFT COFFEEMAKER APPEARED INOPERATIVE.  PULLED NR 1 AFT COFFEEMAKER CIRCUIT BREAKER,  ODOR WENT AWAY.  REMOVED & REPLACED NR 1 AFT COFFEEMAKER PER MM.
